# SDR DXTA200500860

- Difficulty date: July 24, 2005
- Submitted: July 25, 2005
- Operation: Air carrier
- Aircraft: N921QS
- Make and model: Cessna 750
- Aircraft serial: 7500241
- Aircraft time: 165 hours, 100 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Fitting
- Condition: Loose
- Location: Accumulator
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

"RUD STBY SYS FAIL" CAS MESSAGE ILLUMINATED TWICE IN FLIGHT.  RSS PRESSURE FLUCTUATED 2200 TO 3800 PSI.  DUPLICATED SQK ON GROUND.  FOUND RUDDER STANDBY ACCUMULATOR PRESSURE LOW SERVICED ACCUMULATOR IAW 750 MM CHAP 12-10-16.  TIGHTENED LOOSE FITTING ON ACCUMULATOR GAUGE.  OPS CHECK GOOD.
